Publication:
MAGNETIC FIELD LINE RANDOM WALK in ISOTROPIC TURBULENCE with VARYING MEAN FIELD

Suggested Citation

W. Sonsrettee, P. Subedi, D. Ruffolo, W. H. Matthaeus, A. P. Snodin, P. Wongpan, P. Chuychai, G. Rowlands, S. Vyas MAGNETIC FIELD LINE RANDOM WALK in ISOTROPIC TURBULENCE with VARYING MEAN FIELD. Astrophysical Journal, Supplement Series. Vol.225, No.2 (2016). doi:10.3847/0067-0049/225/2/20 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/43608

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections